# SDR ASAA0480037

- Difficulty date: January 26, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 9936584501
- Condition: Delaminated
- Location: Fs
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FLOORBOARD STATION 769 TO 826, LBL 22-44 HAS SEVERAL AREAS OF EDGE DAMAGE.  REPAIRED BY FABRICATED REPLACEMENT FLOORBOARD IAW MD80 SRM 53-05.  (M)
